Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By Mstar
I may Be having a reaction, advice please......
  1. #1
    Mstar is offline New Member
    Join Date
    Jul 2012
    Posts
    3

    Default I may Be having a reaction, advice please......

    I had a car accident 3.5 yrs ago and with it brought permanent injuries. I am still battling with my insurance company which I have been with since I was 17 yrs old and I am now 46 yrs old. This is the only major accident I have been involved in which wasn't my fault.
    I had a great neurosurgeon that was handling my case but he suddenly died last month. His office referred me to a pain management dr in the same building which has an agreement to return all clients to their practice when the new dr takes it over. I saw the dr on Monday who decided to change 2 of my meds and added a new one. Along with chronic pain, I have COPD. He prescribed Kadian ER 10 mg which I started taking today after previously taking Percocet 7.5 since Sept 2011.
    I feel horrible my breathing is what I would call strained and my O2 level drops as low as 92 when I try to do anything, I have to laydown to bring the level back up. My heart rate goes to the high 90's to compansate for the low O2. I told the dr I had breathing problems when another dr had me on Fentenyl patches 2 yrs ago which were discontinued for me. I have very low energy and no ambition which is a complete change since yesterday. This is after 1 dose so I'm not looking forward to the next dose also it is not doing very much for the pain. I'm not sure about what I should do, these people aren't in the office till tomorrow and I'm worried about my breathing when I go to sleep tonight. I always make my bed as soon as I get up and I shower every day but today it was 6 hrs before I forced myself to make the bed took a rest then forced myself to brush my teeth and wash my face.
    When I listed my meds and my allergies I got a warning about since I had a reaction to Ultram many yrs ago and numberous warnings about the COPD with it. I did forget to list that on the forms for the new dr since it was so long ago and there were so many forms.
    Please some advice on this one, I wish my insurance company had a nurse line at the moment.

  2. #2
    Anonymous Guest

    Default

    opiates are central nervous system depressants. so yes this may be affecting your breathing. when i was on methadone, my asthma worsened.

    get medical advice

  3. #3
    Mstar is offline New Member
    Join Date
    Jul 2012
    Posts
    3

    Default

    I don't know if this is going to work for because at this point the only time my oxygen and heart rate are what they should be is if I just lay down. I'm so tired but I haven't tried sleeping since I'm concerned with what will happen with my breathing. I didn't sleep well last night because I kept waking up from the pain in my wrists and hands along with my neck. I wasn't taking this yesterday and I felt like myself now I just feel exhausted but that has to do with my breathing. I have no appetite so I haven't eaten anything today. I never felt like this with my normal meds so I thought I would see if I had reason to be worried. Between how I feel and it isn't working on the pain I feel like just stopping all meds and just living with the pain. If I'm stuck laying around all day I might as well be able to breathe and feel like myself again.
    I think I will call the dr's office tomorrow and talk to them either about switching or just stopping everything because this is no way to live. I'm really disgusted at the moment.

  4. #4
    Mstar is offline New Member
    Join Date
    Jul 2012
    Posts
    3

    Default

    Just an update I called my insurance company & they did have a 24 hr a day nurse line so I called. She went over my symptoms with me & told me to go to the ER since these are bad for having COPD. My heart rate was 107 at its highest & my oxygen was in the 80's to the low 90's unless I completed rested also a concern was the extreme tiredness, all severe reactions.
    I decided to try & call the new dr's office & they had the dr in charge of the facility call me back. I explained to him what was going on & he said to discontinue the Kadian. He said to notify the office tomorrow & the script needs to be changed. If there is anyone else who reads this that has any dangerous health condition please contact your dr immediately. I hope this ends up helping someone.
    I hope I will be able to sleep tonight & wake up doing better but it does take 24 hrs to get out of your system.
    ClassiqueMom likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22